Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 80, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 14, 2015, 1:02 PM EDT for Cuyahoga County, Geauga County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 1:02 PM EDT (17:02 UTC)
- Expired
- Jul 14, 2015, 1:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:20 PM EDT | TSTM WND DMG | South Russell, OH | SEVERAL TREES DOWN ON SR 87- ROAD IS CLOSED IN RUSSELL TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191
WUUS51 KCLE 141702
SVRCLE
OHC035-055-141745-
/O.NEW.KCLE.SV.W.0080.150714T1702Z-150714T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
102 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUYAHOGA COUNTY IN NORTHEASTERN OHIO...
GEAUGA COUNTY IN NORTHEASTERN OHIO...
* UNTIL 145 PM EDT
* AT 102 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGHLAND
HILLS...OR 9 MILES SOUTH OF WILLOWICK...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...CHARDON...PARMA...EUCLID...CLEVELAND HEIGHTS...SOLON...
WARRENSVILLE HEIGHTS...SOUTH RUSSELL...MIDDLEFIELD...BURTON...
HIGHLAND HILLS...CHESTERLAND...GARFIELD HEIGHTS...SHAKER HEIGHTS...
MAPLE HEIGHTS...SOUTH EUCLID...BROADVIEW HEIGHTS...MAYFIELD
HEIGHTS...EAST CLEVELAND AND LYNDHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4135 8100 4135 8170 4150 8171 4153 8167
4156 8160 4159 8149 4157 8148 4157 8130
4163 8129 4164 8121 4164 8111 4167 8110
4169 8100
TIME...MOT...LOC 1702Z 271DEG 13KT 4150 8144
HAIL...1.00IN
WIND...60MPH
$$
LAPLANTE1 follow-up statement
930
WWUS51 KCLE 141729
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT TUE JUL 14 2015
OHC035-055-141745-
/O.CON.KCLE.SV.W.0080.000000T0000Z-150714T1745Z/
CUYAHOGA OH-GEAUGA OH-
129 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN CUYAHOGA AND GEAUGA COUNTIES...
AT 129 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
RUSSELL...OR 8 MILES SOUTHWEST OF CHARDON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...CHARDON...PARMA...CLEVELAND HEIGHTS...SOLON...
WARRENSVILLE HEIGHTS...SOUTH RUSSELL...MIDDLEFIELD...BURTON...
HIGHLAND HILLS...CHESTERLAND...GARFIELD HEIGHTS...SHAKER HEIGHTS...
MAPLE HEIGHTS...SOUTH EUCLID...BROADVIEW HEIGHTS...MAYFIELD
HEIGHTS...LYNDHURST...UNIVERSITY HEIGHTS AND BEDFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4135 8100 4135 8170 4148 8166 4157 8130
4164 8100
TIME...MOT...LOC 1729Z 266DEG 21KT 4148 8130
HAIL...1.00IN
WIND...60MPH
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:45 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 14, 12:45 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
TODAY REACHING WESTERN NEW YORK THIS EVENING. THIS WILL PULL A
COLD FRONT ACROSS THE REGION THROUGH THE EVENING. A SECONDARY
SURGE OF COOL AIR WILL FOLLOW EARLY WEDNESDAY. HIGH PRESSURE WILL
DOMINATE WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED TO ADD SEVERE THUNDERSTORM WATCH.
PREVIOUS UPDATE...ISSUED A FLASH FLOOD WATCH FOR THE AREA. WATER
VAPOR IMAGERY SHOWS A SHORT WAVE DROPPING SOUTH-SOUTHEAST OUT OF
MI WITH A SURFACE LOW OVER THE THUMB OF MI. ACROSS OHIO A WARM
FRONT IS ACROSS THE WESTERN COUNTIES WHILE A COLD FRONT IS TO THE
NORTHWEST OF THE AREA. THE WESTERN COUNTIES HAVE HAD SUN MOST OF
THE MORNING AND TEMPS HAVE INCREASED TO NEAR 80 WHILE DEWPOINTS
ARE NEAR 70 DEGREES. THIS HAS ADDED TO THE ENERGY IN THE REGION
WITH CAPES OVER 1000J/KG. PW'S ARE 1.75-2 INCHES. EXPECT
THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST IN ADDITION TO
DEVELOP OVER THE AREA WITHIN THE NEXT COUPLE HOURS. THROUGH MUCH
OF THE AFTERNOON MEAN EFFECTIVE STORM MOVEMENT IS EXPECTED TO BE
UNDER 10 KNOTS WITH BACK BUILDING LIKELY. THIS TRAINING ALONG WITH
HIGH PW'S MAKE FLASH FLOODING A CONCERN.
PREVIOUS DISCUSSION...
UPPER LEVEL JET ENERGY CONTINUES TO RIDE THE NORTH SIDE OF HIGH
PRESSURE THAT IS CENTERED OVER TEXAS. THIS OCCURRING AS LOW
PRESSURE OVER THE CENTRAL GREAT LAKES SAGS SLOWLY SOUTHWARD TO
WESTERN NY BY THIS EVENING. SEVERAL RIPPLES IN THE UPPER LEVEL
FLOW AND OTHER MESOSCALE BOUNDARIES WILL FLOAT ACROSS THE AREA
AHEAD OF A WEAK COLD FRONT THAT APPEARS TO BE LOCATED NEAR THE
ILLINOIS/INDIANA BORDER AS OF 07Z. THIS BOUNDARY SHOULD CROSS THE
AREA LATE AFTERNOON INTO THE EVENING HOURS. STILL WILL BE SOME
DIFFICULTY IN TIMING THE CONVECTION ACROSS THE AREA. HOWEVER IT
DOES APPEAR THAT THERE WILL BE A LULL BETWEEN THE
SHOWERS/THUNDERSTORMS THAT DRIFT ACROSS THE REGION THIS MORNING.
LOCATIONS CLOSER TO THE LAKE WILL LIKELY HAVE THE BEST SHOT THIS
MORNING AS A WARM FRONT DRIFTS NORTHWARD AHEAD OF THE LOW OVER THE
CENTRAL GREAT LAKES. STILL SOME 40 TO 50 KNOT FLOW AROUND 5H
MOVING TOWARD THE REGION SO THERE WILL BE SOME SUPPORT ALOFT AS
THE COLD FRONT ARRIVES THIS AFTERNOON. CLOUD COVER SHOULD THIN
THIS MORNING WITH A FEW LOCATIONS SEEING SOME SUNSHINE BEFORE THE
FRONT ARRIVES. THIS HEATING WILL HAVE IMPACTS ON HOW ROBUST THE
AFTERNOON CONVECTION CAN GET. MOST OF THE REGION IS IN THE SPC
MARGINAL RISK CATEGORY FOR SEVERE THUNDERSTORMS. WILL MENTION THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THE HWO SINCE SOME
LARGER HAIL AND STRONG WINDS LOOK POSSIBLE. ALSO OF CONCERN WILL
BE THE LOCALLY HEAVY RAINFALL. WILL NEED TO MONITOR THE CONVECTIVE
TRENDS THIS AFTERNOON AND ISSUE A SHORTER LEAD TIME FLOOD WATCH IF
TRAINING OF ECHOES LOOKS LIKE A GOOD BET.
HIGHS TODAY SHOULD BE WITHIN A COUPLE DEGREES OF 80.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY GET SOUTH AND EAST OF THE COUNTY WARNING
AREA THIS EVENING TAKING THE STRONGER/HEAVIER THUNDERSTORMS WITH
IT. WE WILL THEN AWAIT THE ARRIVAL OF A SECONDARY SURGE OF COOLER
AIR THAT WILL CROSS THE CENTRAL GREAT LAKES INTO NORTHERN OHIO
AND NW PA TONIGHT INTO EARLY WEDNESDAY. WILL KEEP A LOW CHANCE
MENTION OF SOME SHOWERS...MAYBE A THUNDERSTORM...AS THIS BOUNDARY
MOVES ACROSS THE COUNTY WARNING AREA. BEST CHANCES WILL BE FROM
THE CENTRAL HIGHLANDS TO NW PA. SHORTLY AFTER SUNRISE ON WEDNESDAY
IT APPEARS THAT HIGH PRESSURE WILL INCREASE ITS INFLUENCE. THE
COOLER DRIER AIR BUILDING INTO THE REGION WEDNESDAY NIGHT INTO
THURSDAY WILL PROVIDE DRY CONDITIONS THROUGH THURSDAY NIGHT. THE
NEXT STORM SYSTEM MAY BEGIN TO SPREAD SHOWER/THUNDERSTORM CHANCES
BACK INTO THE REGION BY FRIDAY AFTERNOON THEN CONTINUE INTO FRIDAY
NIGHT.
COOLER ON WEDNESDAY WITH HIGHS GENERALLY IN THE 70 TO 75 RANGE.
HOWEVER PORTIONS OF INLAND NW PA MAY TOP OUT IN THE UPPER 60S.
WARMER ON THURSDAY WITH HIGHS SLIGHTLY BELOW SEASONAL AVERAGES.
MOST LOCATIONS WILL RETURN TO THE 80S ON FRIDAY.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
SAT MORNING THE PATTERN REMAINS FAIRLY ZONAL WITH WEST TO
NORTHWEST FLOW ALOFT AND WEST TO SOUTHWEST FLOW AT THE SURFACE.
WARM AIR ADVECTION WILL GET GOING ON SATURDAY...DRAWING UP THE
FIRST REAL HEAT OF SUMMER ACROSS THE FORECAST AREA. TEMPERATURES
WILL EASILY RISE INTO THE MID AND UPPER 80'S SAT THROUGH MON. 90
DEGREES CERTAINLY ISN'T OUT OF THE QUESTION...ESPECIALLY IF WE SEE
MORE IN THE WAY OF SUN. DEW POINTS WILL ALSO RISE INTO THE UPPER
60'S...NEAR 70...MAKING IT FEEL VERY MUGGY AND SUMMERLIKE. THE
MODELS GENERALLY HINT AT DIURNALLY DRIVEN ...SCATTERED CONVECTION
ALL 3 DAYS WITH SOME ENHANCEMENT SUN INTO MON AHEAD OF A WEAK
SHORTWAVE.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
AFTERNOON AS AN AREA OF LOW PRESSURE SETTLES IN FROM THE NORTH.
THE WIND WILL INCREASE AND BECOME GUSTY THROUGH THE
AFTERNOON...ESPECIALLY IN THE WEST. INITIALLY IT APPEARS
CONVECTION WILL BE FOCUSED NEAR A COLD FRONT OR PRE-FRONTAL TROUGH
THAT WILL SAG SOUTH WITH THE LOW. BEGIN TO INTRODUCE PREVAILING
THUNDER GROUPS AROUND 18Z WITH THE FRONT/TROUGH...AND VCTS A FEW
HOURS BEFOREHAND. AFTER THAT WE MAY SEE A SHORT BREAK IN THE
ACTIVITY BEFORE AN UPPER LEVEL SHORTWAVE TROUGH MOVES THROUGH THE
AREA...TRIGGERING ADDITIONAL SHOWERS AND THUNDERSTORMS.
HOWEVER...COVERAGE AND TIMING IS UNCERTAIN. COVERED THIS IN THE
TAFS WITH VCTS. TUE NIGHT CIGS WILL LIKELY DROP TO MVFR...POSSIBLY
LOWER...AS THE FLOW BECOMES NW BEHIND THE LOW/COLD FRONT. NOT
EXPECTING MUCH BR IN THE WEST GIVEN THE WIND WILL STILL BE AROUND
10 KNOTS OVERNIGHT. THERE IS A BETTER CHANCE FOR MVFR BR IN THE
EAST WITH LIGHTER WIND.
OUTLOOK...NON VFR CIGS MAY LINGER WELL INTO WED. MOSTLY VFR THU
WITH HIGH PRESSURE. AREAS OF NON VFR IN SHRA AND TSRA ON FRI.
&&
.MARINE...
SOUTH WINDS OF 5 TO 15 KNOTS WILL BECOME WEST TO NORTHWEST LATER
TODAY WITH THE PASSAGE OF A COLD FRONT. THE WIND WILL INCREASE TO
20 KNOTS AT TIMES ALLOWING WAVES TO BUILD 2 TO 4 FEET IN THE
NEARSHORE AFTER MIDNIGHT. THE WIND WILL CONTINUE TO VEER TO THE NE
THROUGH THE AFTERNOON AND WAVES WILL BUILD AN ADDITIONAL 1 TO 2
FEET THROUGH THE AFTERNOON BEFORE SUBSIDING TO 1 TO 2 FEET BY WED
NIGHT. A SCA WILL BE NEEDED FOR WED. LIGHT FLOW IS THEN EXPECTED
FOR THU THROUGH SAT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ009>014-
017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...MAYERS
AVIATION...MAYERS
MARINE...MAYERSHazardous weather outlook, Jul 14, 12:41 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1241 PM EDT TUE JUL 14 2015 OHZ010-011-013-017>023-027>033-036>038-047-151645- LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 1241 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ009-012-014-089-PAZ001>003-151645- ERIE OH-LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1241 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-151645- LUCAS-WOOD-OTTAWA-SANDUSKY- 1241 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>145-147>149-162>169-151645- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1241 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146-151645- AVON POINT TO WILLOWICK OH- 1241 PM EDT TUE JUL 14 2015 ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:24 AM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more | 9 hr |
| Jul 14, 12:23 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 67 min |
| Jul 14, 12:31 PM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca, Wood | 3 hr |
| Jul 14, 1:07 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 14, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 48 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 39 min |
| Jul 14, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 56 min |
| Jul 14, 1:57 PM EDT | Tornado Warning | CLE | Knox | 48 min |
| Jul 14, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Trumbull | 44 min |
| Jul 14, 2:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Portage | 6 hr |
| Jul 14, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
| Jul 14, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark | 51 min |
| Jul 14, 2:59 PM EDT | Tornado Warning | CLE | Holmes | 31 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 45 min |
| Jul 14, 3:32 PM EDT | Areal Flood Advisory | CLE | Holmes | 6 hr |
| Jul 14, 4:12 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 24 hr |
| Jul 14, 4:17 PM EDT | Areal Flood Warning | CLE | Portage, Summit | 3 hr |
| Jul 14, 4:25 PM EDT | Small Craft Advisory | CLE | 24 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.